# SDR ABXA9701280

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Part number: 565174745
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INNER BOX LOWER FINGER DOUBLER IS CRACKED AT AFT SPAR XE77.  REPAIRED IAW ABX REA D855-18557.
